Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have swollen Uvula. Been taking penicillin. Why chest pain?

Hello, I have a swollen Uvula and have been taking penicillin since monday, there has been some reduction in size of the swelling but i am not getting chest pain ocassionally when taking a deep breath. Also, cant seem to catch my breath when exerting myself. Is this normal? I have a half marathon on Sunday and am a bit worried about not being able to catch my breath
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.

You have probably landed up with an upper respiratory tract infection. Its going to stay for some time and penicillin is going to take some time. You may also start warm saline gargles and take some voice rest. There is nothing to worry as of now. Also you may take some ant acids like ranitidine for the burning chest pain that you are having.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor